Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An approximation to the Fermi integral $ F\sb{{1\over 2}}(x)$

Authors: H. Werner and G. Raymann
Journal: Math. Comp. 17 (1963), 193-194
MSC: Primary 65.25
MathSciNet review: 0158102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society